Open Access
Translator Disclaimer
July, 1987 On a Problem of Kahane About the Image of Gaussian Taylor Series
J. S. Hwang
Ann. Probab. 15(3): 1203-1209 (July, 1987). DOI: 10.1214/aop/1176992091

Abstract

We prove that a Gaussian Taylor series takes almost surely every complex value with at most one exception. This presents an answer to a problem of Kahane. We also present an example to show some differences between Gaussian and classical Taylor series.

Citation

Download Citation

J. S. Hwang. "On a Problem of Kahane About the Image of Gaussian Taylor Series." Ann. Probab. 15 (3) 1203 - 1209, July, 1987. https://doi.org/10.1214/aop/1176992091

Information

Published: July, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0627.60048
MathSciNet: MR893924
Digital Object Identifier: 10.1214/aop/1176992091

Subjects:
Primary: 60G15
Secondary: 60G50

Keywords: boundary behaviour , Gaussian Taylor series , Recurrence and transience property

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 3 • July, 1987
Back to Top